# SDR CA111208008

- Difficulty date: November 19, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 2,245 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 2916 · Hydraulic Reservoir, Main
- Part: Solenoid
- Part number: D2112
- Condition: Broken
- Location: Hyd Reservoir
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HYDRAULIC RESERVOIR SOLENOID FOUND BROKEN DURING 50 HR INSPECTION.  HYDRAULIC RESERVOIR REPLACED.
